# SDR ASAA2023011921557

- Difficulty date: January 12, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810189
- Part serial: 1DKY2004
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LOOR PANEL PN 141A5810-189 HAS CORRODED INSERTS. GROUNDED - YES. CLEANED , SANDED AND REMOVED DAMAGE ON FWD WET AREA FLOOR PANEL PN 141A5810-189 AND REPAIRED IAW B737-800 SRM 53-00-50-2R.
